# SDR 05FDEA00893

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 23,999 hours, 15,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: FX69436951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 AFT PRESSURE BULKHEAD AFT FACE LOWER SPAR CAP AREA CORROSION RUNNING INTO SUPPORT ANGLE ON LT SIDE OF DELTA KEEL BEAM.  ACCESSED AREA TO GAIN ACCESS TO REPAIR AREA, FOUND ANGLE P/N 69-43695-1 CORRODED WITH 100 PERCENT MATERIAL LOSS.  REMOVED ANGLE IAW SRM 51-30-2.  FABRICATED NEW ANGLE ON MAE TRAVELER T5/498923.  LOCATED & DRILLED IAW SRM 51-30-5.  INSTALLED ANGLE IAW SRM 51-30-2.  REINSTALLED ITEMS, REMOVED FOR ACCESS IAW SRM 51-30-2, MM 20-10-005-4.  CORROSION WAS ON ANGLE P/N 69-43695-1 ONLY.  NO OTHER CORROSION NOTED.
